Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 77, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 10, 2015, 11:11 PM CDT for 5 counties in Illinois. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2015, 11:11 PM CDT (04:11 UTC)
- Expired
- Jun 10, 2015, 11:54 PM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Fulton County, IL, Knox County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 11:15 PM CDT | HAIL 0.75 | Ipava, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1097 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1888 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
701
WUUS53 KILX 110411
SVRILX
ILC057-095-125-143-179-110515-
/O.NEW.KILX.SV.W.0077.150611T0411Z-150611T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1111 PM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MASON COUNTY IN CENTRAL ILLINOIS...
WESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
KNOX COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1215 AM CDT
* AT 1111 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KNOXVILLE TO 4 MILES SOUTHEAST OF CUBA TO 5
MILES NORTHEAST OF BROOKLYN...MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...GALESBURG...CANTON...HAVANA...EAST PEORIA...
BARTONVILLE...CREVE COEUR...WEST PEORIA...ABINGDON...KNOXVILLE...
MARQUETTE HEIGHTS...FARMINGTON...LEWISTOWN...ELMWOOD...BELLEVUE...
PRINCEVILLE...MANITO...DUNLAP AND CUBA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 10.
INTERSTATE 74 BETWEEN MILE MARKERS 45 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4096 8961 4042 8959 4019 8986 4021 9045
4100 9042
TIME...MOT...LOC 0411Z 291DEG 47KT 4094 9024 4046 9013 4027 9068
HAIL...<.75IN
WIND...70MPH
$$
AUTEN2 follow-up statements
826
WWUS53 KILX 110437
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1137 PM CDT WED JUN 10 2015
ILC095-143-110447-
/O.CAN.KILX.SV.W.0077.000000T0000Z-150611T0515Z/
PEORIA-KNOX-
1137 PM CDT WED JUN 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR PEORIA AND KNOX COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4056 9044 4052 8987 4051 8987 4052 8986
4050 8959 4042 8959 4019 8986 4021 9045
TIME...MOT...LOC 0437Z 310DEG 35KT 4025 9003
$$
ILC057-125-179-110515-
/O.CON.KILX.SV.W.0077.000000T0000Z-150611T0515Z/
MASON-TAZEWELL-FULTON-
1137 PM CDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN MASON...SOUTHWESTERN TAZEWELL AND FULTON COUNTIES...
AT 1137 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAVANA...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CANTON...HAVANA...LEWISTOWN...MANITO...CUBA...SOUTH PEKIN...
ASTORIA...GREEN VALLEY...VERMONT...ST. DAVID...IPAVA...EASTON...
UNION...TABLE GROVE...DUNFERMLINE...BERNADOTTE...FOREST CITY...
SMITHFIELD...BRYANT AND BANNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4056 9044 4052 8987 4051 8987 4052 8986
4050 8959 4042 8959 4019 8986 4021 9045
TIME...MOT...LOC 0437Z 310DEG 35KT 4025 9003
HAIL...<.75IN
WIND...70MPH
$$
AUTEN860
WWUS53 KILX 110454
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1154 PM CDT WED JUN 10 2015
ILC057-125-179-110503-
/O.CAN.KILX.SV.W.0077.000000T0000Z-150611T0515Z/
MASON-TAZEWELL-FULTON-
1154 PM CDT WED JUN 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MASON...
SOUTHWESTERN TAZEWELL AND FULTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
LAT...LON 4056 9044 4052 8987 4051 8987 4052 8986
4050 8959 4042 8959 4019 8986 4021 9045
TIME...MOT...LOC 0451Z 291DEG 47KT 4017 8976
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:15 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 10, 9:15 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 915 PM CDT WED JUN 10 2015 .UPDATE... ISSUED AT 915 PM CDT WED JUN 10 2015 HAVE ALREADY UPDATED ONCE. STORMS ONGOING IN NORTHERN PART OF THE CWA AND WILL LIKELY CONTINUE THE REST OF THE EVENING AND POSSIBLY INTO OVERNIGHT. WILL TRY TO UPDATE SHORTLY TO FRESHEN GRIDS AND WORDING FOR REMAINDER OF THE NIGHT. && .SHORT TERM...(TONIGHT) ISSUED AT 303 PM CDT WED JUN 10 2015 COLD FRONT SLOWLY EDGING TOWARDS THE FORECAST AREA THIS AFTERNOON IN A MUGGY AIRMASS. LAPS DATA SHOWING 4000-5000 J/KG AVAILABLE ENERGY BUT SO FAR, CONVECTION HAS NOT YET STARTED. HOWEVER, CONVECTION IS ANTICIPATED ALONG THE BOUNDARY AS IT SAGS INTO ILX NORTHERN TIER. ADVANCEMENT OF THE FRONT IN THE OVERNIGHT IS LIMITED WITH STRONG WAA AHEAD OF THE BOUNDARY. SHOWERS AND THUNDERSTORMS ANTICIPATED TO REMAIN IN THE NORTHERN TIER AT LEAST IN THE IMMEDIATE TERM. CAPE WILL DECREASE SOMEWHAT ONCE THE SUN SETS AND THE DIURNAL INFLUENCE IS LOST. THAT BEING SAID, STILL ENOUGH OF A HUMID AND HOT AIRMASS TO PROVIDE AMPLE MOISTURE FOR SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF A LINE FROM ROUGHLY HAVANA TO DANVILLE. EVEN WITH PWS IN EXCESS OF 1.5-2"...THE HRRR AND RAP/RUC IS SOMEWHAT LIMITING THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. THAT BEING SAID, THE NORTHERN TIER OF ILX IS STILL IN A SLIGHT RISK THROUGH THE EVENING...AND WITH AMPLE CAPE, EVEN WITHOUT A LOT OF DEEP LAYER SHEAR, STORMS CAN EASILY DEVELOP SOME GUSTY WINDS AND SMALL HAIL. .LONG TERM...(THURSDAY THROUGH WEDNESDAY) ISSUED AT 303 PM CDT WED JUN 10 2015 THE 12Z MODELS SHOW THE COLD FRONT PROGRESSING NORTHWARD IN THE MORNING, IN RESPONSE TO DEVELOPING LOW PRESSURE IN THE CENTRAL PLAINS. INCREASING SOUTHERLY FLOW AND MOISTURE WILL CREATE A HOT AND HUMID DAY ACROSS CENTRAL AND SE IL. STORM CHANCES WILL BE TIED TO THE MOVEMENT OF THE FRONT NORTHWARD, SO AREAS NORTH OF A LINE FROM RUSHVILLE TO LINCOLN TO BLOOMINGTON WILL HAVE THE BETTER CHANCES. SPC INCREASED OUR SEVERE POTENTIAL FROM MARGINAL TO SLIGHT RISK IN THAT GENERAL AREA, WITH ELEVATED CAPES OF 2-2500 J/KG AND BULK SHEAR OF 20-25KTS PER BUFKIT SOUNDINGS. SO DOWNBURST WINDS AND HAIL WILL BE THE PRIMARY HAZARDS FOR THURS AFTN/EVE. THURSDAY NIGHT...THE SURFACE LOW IN EASTERN NEBRASKA WILL SLIDE EAST ACROSS IOWA. A BREAK IN THE STORMS APPEARS LIKELY, UNTIL AROUND SUNRISE ON FRIDAY AS THE LOW REACHES CLOSE TO NW IL. STORM CHANCES WILL EXPAND TO THE SOUTHEAST ON FRIDAY...AS THE LOW PASSES TO OUR NORTH AND IT DRAGS A COLD FRONT INTO OUR NORTHERN COUNTIES. THE FRONT WILL TRIGGER STORMS, SOME POSSIBLE SEVERE WITH HAIL AND WIND. SPC HAS US IN A MARGINAL RISK FOR FRIDAY/FRIDAY NIGHT. WE FOLLOWED THE PROGRESSION OF THE FRONT TO THE SOUTHEAST ACROSS OUR AREA WITH LIKELY POPS, FROM FRIDAY MORNING THROUGH FRIDAY NIGHT. THE GFS/ECMWF/CANADIAN ALL SHOW THE COLD FRONT STALLING OUT ACROSS OUR SOUTHERN COUNTIES ON SATURDAY...KEEPING THE FOCUS FOR STORMS SOUTH OF PEORIA TO BLOOMINGTON. THE PASSAGE OF THE COLD FRONT SHOULD HELP LOWER HIGH TEMPS NORTH OF THE FRONT INTO THE LOWER 80S, BUT HUMIDITY WILL NOT IMPROVE MUCH AS DEWPOINTS REMAIN MID TO UPPER 60S. THE FRONT WILL RETURN NORTHWARD SATURDAY NIGHT AND SUNDAY, WITH STORM CHANCES INCREASING TO LIKELY ON SUNDAY WEST OF A LINE FROM EFFINGHAM TO DANVILLE...AS A COUPLE OF STRONG SHORTWAVES TRIGGER PERIODIC STORMS. LIKELY CHANCES OF RAIN LINGER NORTH OF PEORIA SUNDAY NIGHT AND MONDAY AS LOW PRESSURE MOVES FROM THE PLAINS INTO SOUTHERN WISCONSIN. MORE LIKELY POPS APPEAR EVIDENT IN THE EXTENDED MODELS FOR TUESDAY ACROSS OUR NORTHERN COUNTIES AS A STRONG SHORTWAVE PROGRESSES FROM KANSAS INTO NORTHERN ILLINOIS. ONE MAIN THEME THROUGHOUT THE 7 DAY FORECAST IS HIGH MOISTURE CONTENT IN THE AIRMASS, AND INSTABILITY EVERYDAY. SHEAR PARAMETERS GENERALLY REMAIN LESS THAN 25KTS, WHICH LENDS TOWARD SLOW MOVING STORMS AND THE POTENTIAL FOR VERY HEAVY RAINFALL. FLASH FLOODING COULD BECOME A REAL CONCERN IN AREAS THAT SEE REPEATED STORM TRACKS OVER THE NEXT WEEK. RAINFALL RATES OVER SHORT PERIODS OF TIME COULD EASILY CLIMB AS HIGH AS 3 INCHES PER HOUR...AS PRECIPITABLE WATER VALUES REPEATEDLY CLIMB TOWARD 2 INCHES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 735 PM CDT WED JUN 10 2015 REMOVED ALL MENTION OF PCPN IN ALL TAFS FOR NEXT 24HRS. STORM NORTH OF BOTH PIA AND BMI THIS EVENING AND SHOULD REMAIN NORTH OF THEM AND DIMINISH BEFORE IT GETS TO EITHER ONE. SO VFR CONDITIONS WILL CONTINUE AT ALL SITES NEXT 24HRS. IF SHOWERS AND STORMS LOOK LIKE THEY WILL GET CLOSER TO PIA AND BMI...WILL BE UPDATING TO INCLUDE PCPN...BUT FOR NOW THINK THEY WILL REMAIN NORTH OF BOTH SITES. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AUTEN SHORT TERM...HJS LONG TERM...SHIMON AVIATION...AUTEN
Hazardous weather outlook, Jun 10, 3:15 PM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CDT WED JUN 10 2015 ILZ027>031-036>038-040>046-111100- CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA- PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD- 315 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS CONTAINING HAIL TO AROUND ONE INCH DIAMETER AND WIND GUSTS TO 60 MPH ARE POSSIBLE THIS AFTERNOON AND EVENING. HEAVY DOWNPOURS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING. AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. ILZ047>057-061>063-066>068-071>073-111100- CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN-MOULTRIE-RICHLAND- SANGAMON-SCOTT-SHELBY- 315 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE LITTLE WABASH AND EMBARRAS RIVERS. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT FROM I-70 NORTHWARD...HOWEVER THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORM CHANCES WILL DEVELOP AGAIN THURSDAY NIGHT THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS OF THE LITTLE WABASH RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HJS
In the hours before
Local storm report, Jun 10, 10:23 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD WASHBURN 40.92N 89.29W
06/10/2015 WOODFORD IL LAW ENFORCEMENT
ROUTE 89 CLOSED DUE TO HIGH WATER
&&
25Local storm report, Jun 10, 10:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HEAVY RAIN MARSHALL COUNTY AIRPORT 41.02N 89.39W
06/10/2015 M3.92 INCH MARSHALL IL AWOS
4 HOUR TOTAL
&&
25Local storm report, Jun 10, 10:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 4 N ABINGDON 40.86N 90.40W
06/10/2015 E1.75 INCH KNOX IL TRAINED SPOTTER
0940 PM TSTM WND GST 4 N ABINGDON 40.86N 90.40W
06/10/2015 E60 MPH KNOX IL TRAINED SPOTTER
0940 PM NON-TSTM WND DMG 1 N ABINGDON 40.82N 90.40W
06/10/2015 KNOX IL TRAINED SPOTTER
TREE LIMBS DOWN
&&
25Local storm report, Jun 10, 10:51 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1051 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 1 N ABINGDON 40.82N 90.40W
06/10/2015 KNOX IL TRAINED SPOTTER
TREE LIMBS DOWN
&&
25Local storm report, Jun 10, 10:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1055 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 4 NNW HOPEDALE 40.48N 89.45W
06/10/2015 TAZEWELL IL EMERGENCY MNGR
14-16 INCH DIAMETER TREE DOWN BLOCKING TOWNLINE ROAD AT
MACKINAW RIVER BRIDGE
&&
25Local storm report, Jun 10, 11:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1109 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST GALESBURG AIRPORT 40.94N 90.43W
06/10/2015 M56 MPH KNOX IL AWOS
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:17 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 43 min |
| Jun 10, 7:25 PM CDT | Flash Flood Warning | ILX | Marshall, Woodford | 10 hr |
| Jun 10, 7:55 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Tazewell, Woodford | 50 min |
| Jun 10, 8:16 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 44 min |
| Jun 10, 8:29 PM CDT | Flash Flood Warning | ILX | Peoria | 3 hr |
| Jun 10, 9:03 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 27 min |
| Jun 10, 9:21 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 39 min |
| Jun 10, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 66 min |
| Jun 10, 9:30 PM CDT | Flash Flood Warning | ILX | Marshall | 8 hr |
| Jun 10, 9:39 PM CDT | Flash Flood Warning | ILX | Knox | 7 hr |
| Jun 10, 10:14 PM CDT | Flash Flood Warning | ILX | Fulton, Peoria, Tazewell | 7 hr |
| Jun 10, 10:51 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria | 24 min |
| Jun 11, 1:01 AM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 4 hr |
| Jun 11, 4:38 AM CDT | Areal Flood Advisory | ILX | Schuyler | 3 hr |
| Jun 11, 5:24 AM CDT | River Flood Warning | ILX | Fulton, Knox | 69 hr |
| Jun 11, 3:11 PM CDT | Flash Flood Watch | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 19 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.